# SDR UALA2013060603954

- Difficulty date: June 6, 2013
- Submitted: June 7, 2013
- Operation: Air carrier
- Aircraft: N473UA
- Make and model: Airbus A320-232
- Aircraft serial: 1469
- Aircraft time: 40,264 hours, 16,454 cycles
- Engine: Iae V2527A5
- System (JASC): 2710 · Aileron Control System
- Part: Servo
- Condition: Out Of Adjust
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: C
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

RT AILERON FAILED FREE PLAY CHECK WITH INBD SERVO ACTIVE R & R RT AILERON SERVO.  ADJUSTED SERVO FREEPLAY, CHECKED GD SERVO & OPS CK SERVO IAW MM 27-14-51-000-001-A, 27-14-51-400-001-A, 27-14-00-220-0014, 27-14-00-820-001-A AND 27-14-00-710-001-A.  OPS CK & FREEPLAY CK GROUND.
